AMS eContent Search Results
Matches for: msc=(47A55) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 166 found      Go to page: 1 2 3 4 5 > >>

[31] Barry Simon. Scattering with a trace condition. Math. Surveys Monogr. 120 (2010) 53-59.
Book volume table of contents   
View Article: PDF

[32] Barry Simon. Lots of inequalities. Math. Surveys Monogr. 120 (2010) 67-74.
Book volume table of contents   
View Article: PDF

[33] Tobias J. Osborne. Almost commuting unitaries with spectral gap are near commuting unitaries. Proc. Amer. Math. Soc. 137 (2009) 4043-4048. MR 2538565.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Jingbo Xia. A characterization of compact perturbations of Toeplitz operators. Trans. Amer. Math. Soc. 361 (2009) 5163-5175. MR 2515807.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Li-Xin Liu and Faming Guo. Addendum: Lack of uniformly exponential stabilization for isometric $C_0$-semigroups under compact perturbation of the generators in Banach spaces. Proc. Amer. Math. Soc. 137 (2009) 2809-2812. MR 2497496.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Y. Safarov. On the comparison of the Dirichlet and Neumann counting functions. American Mathematical Society Translations: Series 2 225 (2008) 191-204.
Book volume table of contents
View Article: PDF

[37] Alexander Pushnitski. The spectral flow, the Fredholm index, and the spectral shift function. American Mathematical Society Translations: Series 2 225 (2008) 141-155.
Book volume table of contents
View Article: PDF

[38] Grigori Rozenblum and Alexander V. Sobolev. Discrete spectrum distribution of the Landau operator perturbed by an expanding electric potential. American Mathematical Society Translations: Series 2 225 (2008) 169-190.
Book volume table of contents
View Article: PDF

[39] Leonid Friedlander and Michael Solomyak. On the spectrum of the Dirichlet Laplacian in a narrow infinite strip. American Mathematical Society Translations: Series 2 225 (2008) 103-116.
Book volume table of contents
View Article: PDF

[40] Georgi Raikov. On the spectrum of a translationally invariant Pauli operator. American Mathematical Society Translations: Series 2 225 (2008) 157-167.
Book volume table of contents
View Article: PDF

[41] M. Sh. Birman. Perturbations of the continuous spectrum of a singular elliptic operator by varying the boundary and the boundary conditions. American Mathematical Society Translations: Series 2 225 (2008) 19-53.
Book volume table of contents
View Article: PDF

[42] M. Solomyak and T. Suslina. On the scientific work of M. Sh. Birman in 1998--2007. American Mathematical Society Translations: Series 2 225 (2008) 1-15.
Book volume table of contents
View Article: PDF

[43] D. R. Yafaev. Spectral and scattering theory of fourth order differential operators. American Mathematical Society Translations: Series 2 225 (2008) 265-299.
Book volume table of contents
View Article: PDF

[44] Continuation of the list of publications of M. Sh. Birman. American Mathematical Society Translations: Series 2 225 (2008) 17-18.
Book volume table of contents
View Article: PDF

[45] Roman Shterenberg. On the discrete spectrum of the perturbed periodic magnetic Schr\"odinger operator with degenerate lower edge of the spectrum. American Mathematical Society Translations: Series 2 225 (2008) 215-226.
Book volume table of contents
View Article: PDF

[46] O. Safronov. Absolutely continuous spectrum of multi-dimensional Schr\"odinger operators with slowly decaying potentials. American Mathematical Society Translations: Series 2 225 (2008) 205-214.
Book volume table of contents
View Article: PDF

[47] Timo Weidl. Improved Berezin-Li-Yau inequalities with a remainder term. American Mathematical Society Translations: Series 2 225 (2008) 253-263.
Book volume table of contents
View Article: PDF

[48] M. N. Demchenko and N. D. Filonov. Spectral asymptotics of the Maxwell operator on Lipschitz manifolds with boundary. American Mathematical Society Translations: Series 2 225 (2008) 73-90.
Book volume table of contents
View Article: PDF

[49] Ari Laptev and Alexander V. Sobolev. Hardy inequalities for simply connected planar domains. American Mathematical Society Translations: Series 2 225 (2008) 133-140.
Book volume table of contents
View Article: PDF

[50] T. A. Suslina. Homogenization of periodic second order differential operators including first order terms. American Mathematical Society Translations: Series 2 225 (2008) 227-252.
Book volume table of contents
View Article: PDF

[51] V. S. Buslaev and S. B. Levin. Asymptotic behavior of the eigenfunctions of many-particle Schr\"odinger operator. I. One-dimensional particles. American Mathematical Society Translations: Series 2 225 (2008) 55-71.
Book volume table of contents
View Article: PDF

[52] T. Suslina and D. Yafaev (Editors). Spectral Theory of Differential Operators. American Mathematical Society Translations: Series 2 225 (2008) MR MR2530978.
Book volume table of contents

[53] Rupert L. Frank and Ari Laptev. Spectral inequalities for Schr\"odinger operators with surface potentials. American Mathematical Society Translations: Series 2 225 (2008) 91-102.
Book volume table of contents
View Article: PDF

[54] Evgeny Korotyaev and Anton Kutsenko. Lyapunov functions of periodic matrix-valued Jacobi operators. American Mathematical Society Translations: Series 2 225 (2008) 117-131.
Book volume table of contents
View Article: PDF

[55] R. A. Minlos. The lower part of the spectrum of the Hamiltonian of the spinless Pauli-Fierz model (A two-component Bose field interacting with a charged particle). Trans. Moscow Math. Soc. 69 (2008) 209-253. MR 2549448.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Pietro Aiena, Maria T. Biondi and Carlos Carpintero. On Drazin invertibility. Proc. Amer. Math. Soc. 136 (2008) 2839-2848. MR 2399049.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Vadim Kostrykin and Konstantin A. Makarov. On Krein's example. Proc. Amer. Math. Soc. 136 (2008) 2067-2071. MR 2383512.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[58] N. A. Azamov and F. A. Sukochev. Spectral averaging for trace compatible operators. Proc. Amer. Math. Soc. 136 (2008) 1769-1778. MR 2373607.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Seppo Hassi, Adrian Sandovici, Henk de Snoo and Henrik Winkler. Extremal extensions for the sum of nonnegative selfadjoint relations. Proc. Amer. Math. Soc. 135 (2007) 3193-3204. MR 2322750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Pietro Aiena and Jesús R. Guillen. Weyl's theorem for perturbations of paranormal operators. Proc. Amer. Math. Soc. 135 (2007) 2443-2451. MR 2302565.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 166 found      Go to page: 1 2 3 4 5 > >>